# SDR IPXA2020070357256

- Difficulty date: May 27, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112523
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C CENTER CARGO COMP LONGERON 33R SPLICE CRACKED INSIDE CHANNEL AT STA 5-123.  REMOVED CRACKED SPLICE, FABRICATED AND INSTALLED IN CENTER CARGO LONGERON 33R AT STA 5-123 IAW SRM 51-33-01.  (MINOR)
